# SDR SWAA2014022125408

- Difficulty date: February 10, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 53,341 hours, 31,166 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200013
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND HORIZONTAL STABILIZER INTERCOSTAL RIB CRACKED AT STATION 92.7, LOWER FLANGE BELOW 1ST VERTICAL STIFFENER AFT OF FWD SPAR.  REPAIRED RIB IAW EA.
